# SDR V0XD20160529120

- Difficulty date: May 25, 2016
- Submitted: May 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 29,321 hours, 19,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, DOOR SIDE, HAS TWO GOUGES.  REPAIRED DOOR HINGE IAW REO 670-52-11-511 REV A DATED 06 MAR 2013 & REO 670-52-11-883 REV A DATED 26 MAY 2016.  WO 80404, WC 8056.
